MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL (SHEET); Mesh, surgical, absorbable, staple line reinforcement

GUNZE LIMITED NEOVEIL (SHEET); Mesh, surgical, absorbable, staple line reinforcement
Model Number NV-M-015G
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Mfr report #: 3010668881-2025-00006.A needle-like foreign object was identified by the attending physician in a case involving the use of nv sheet.The needle-like foreign object was discovered when the attending physician examined the nv sheet that had been opened by a nurse and placed in a petri dish.The foreign object was removed from the nv sheet, and the sheet was used as intended.There was no health injuries to the patient and no surgical delays.

Brand Name
NEOVEIL (SHEET)
Common Device Name
Mesh, surgical, absorbable, staple line reinforcement
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe
kyoto, 623-8 513
JA  623-8513
MDR Report Key24185994
Report Number3012602431-2026-00011
Device Sequence Number7976312
Product Code OXC
UDI-Device Identifier04548366322528
UDI-Public04548366322528
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2026
Report Date (Section F) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-M-015G
Device Lot Number25032602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/24/2025
Event Location Hospital
Date Report to Manufacturer01/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/26/2026